MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 20ML LL TIP CONV PAK

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 20ML LL TIP CONV PAK
Catalog Number 305617
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that had 28 units rejected for suspected particulates.Verbatim: complaint via email.Email(s) attached dmr # 671 po #: (b)(6)_defect material description: syringe tray, 20ml bd 10pk (ref.305617) lot number: 5181420 item code: 305617 defective quantity: 28 defect description: syringe lot (5181420) and had28 units rejected for suspected particulates.Observed date: january 30, 2026 observed during which process stage: compounding ir/ dmi number if launched: dev-04261 sample availability for supplier to investigate: no is defective evidence (i.E.Pictures; test results etc.) available? yes is patient impacted? no if defect has been reported to third party? no if the defect report from xxx customer? no is there a trend observed? no supplier action awareness/ attention.

Brand Name
SYRINGE 20ML LL TIP CONV PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24663545
Report Number9610847-2026-00130
Device Sequence Number9227113
Product Code FMF
UDI-Device Identifier00382903056170
UDI-Public(01)00382903056170(17)300531(10)5181420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305617
Device Lot Number5181420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown